Join the 'Taste' group to help and get support from people like you.
We found 48 questions associated with the 'Taste' topic.
Posted 2 Apr 2017 by • 0 answers
Coors light beer (1) only had a taste for it
Posted 6 days ago by • 0 answers
I have a half there, half not there, canine tooth. No pain, but an abcess has grown way above it. Like into my sinus cavities almost. I occasionally taste it drain and it is God AWFUL! I spit that out. Yet it continues for a little longer. About two to three hours. I can suck on it and drain it. ...
Posted 5 days ago by • 0 answers
... taste in my mouth?
Posted 11 days ago by • 1 answer
... taste in
Posted 18 days ago by • 0 answers
This is alarming me since I do have history of ulcers. I been experiencing heart burn, bathroom issues also. Anyone else having these issues?
Posted 4 Apr 2017 by • 1 answer
My friend and I have been trying to find out what makes these symptoms for a project. We just need to know what is inside it and/or what side effect is that makes these symptoms happen. Thanks in advance
Posted 23 Mar 2017 by • 0 answers
Hi I am a 57 year old male and for the past 3 months I have experience a very strong bad breath when it started it was only when I burped but now I have it all the time .I have other health problems and on a lot of tablets but these haven't changed for the last number of years
Posted 16 Mar 2017 by • 0 answers
I'm wondering how this tastes? I have colonscopy tomorrow and I'm suppose to drink 2 bottles of gatorade with this mixed in with it
Posted 10 Mar 2017 by • 0 answers
Posted 27 Feb 2017 by • 0 answers
Taking 300mg 4× a day for an abcess in my mouth. If I drink any more water I feel as though I'm going to float away. Have been on this for 6 days with 4 more to go. Any suggestions, PLEASE!?
Posted 30 Jan 2017 by • 2 answers
I'm only on my 2nd day of treatment~2x day/3 weeks~and am experiencing nausea and a metallic taste in my mouth. Nausea was not listed under the most common side effects and as this is only my 2nd day I'm wondering if it will continue to be a problem or lessen as my body gets used to it. ...
Posted 8 Feb 2017 by • 0 answers
lost most of taste for 4 months - age 75 - on dialysis - all food tastes terrible
Posted 28 Jan 2017 by • 2 answers
I've been noticing along with the other typical side effects like pins and needles, bad taste, no appetite that are normal with this med, and also subside for me for the most part after a few weeks, I also get really bad headaches. Which is ironic being that this is why I am taking it in the ...
Posted 6 Feb 2017 by • 0 answers
Posted 29 Jan 2017 by • 0 answers
I've been on this for almost a month and the placebo pills taste like toothpaste and I can smell them through the package and they smell like toothpaste too